# SDR C77A20120624013

- Difficulty date: June 21, 2012
- Submitted: June 24, 2012
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 10,759 hours, 6,234 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,759 hours, 6,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR PANEL BETWEEN FRAMES 85 AND 86 CORRODED.  REPLACED FLOOR PANEL IAW SRM 51-41-01 & 51-43-01 ON WO 504476-238 IAW EO E175-5300-068, REV IR WO 580763.
